MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTABLATOR ROTATIONAL ATHERECTOMY SYSTEM CONSOLE KIT; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTABLATOR ROTATIONAL ATHERECTOMY SYSTEM CONSOLE KIT; CATHETER, CORONARY, ATHERECTOMY
Model Number 3240
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/21/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that console had erratic speed.A rotablator rotational atherectomy system console kit was selected for use.During the procedure, it was noted that the rpm numbers were fluctuating without the dial being touched at all.The numbers will go from 120rpm to 220rpm to 150rpm to 120rpm.The procedure was being aborted and not resolved.There were no patient complications reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned for analysis.The console and the foot pedal were tested using a functional generator with frequencies and the reading were operational speeds within specification.The foot pedal functioned properly, readily activating/deactivating the rotation and switching the console between turbine and dynaglide modes.No other issues were reported.
 
Event or Problem Description

Brand Name
ROTABLATOR ROTATIONAL ATHERECTOMY SYSTEM CONSOLE KIT
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key7943475
Report Number2134265-2018-61660
Device Sequence Number13792007
Product Code MCX
UDI-Device Identifier08714729353300
UDI-Public08714729353300
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121774
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3240
Device Catalogue Number3240
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/28/2018
Initial Date Received by Manufacturer 09/21/2018
Supplement Date Received by Manufacturer12/20/2018
Initial Report FDA Received Date10/08/2018
Supplement Report FDA Received Date01/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age85 YR